← Return to Aromatase Inhibitors and ocular migraines

Discussion
katrina123 (@katrina123)

Aromatase Inhibitors and ocular migraines

Breast Cancer | Last Active: Jun 17, 2020 | Replies (10)

Comment receiving replies
@elizm

@katrina123
Hi, Katrina. If you go to the Mayo Clinic website, you will note there are a gzillion side effects reported for anastrozole https://www.mayoclinic.org/drugs-supplements/anastrozole-oral-route/side-effects/drg-20061868 and they are fairly comparable for the other aromatase inhibitors, too. I started anastrozole following chemo, and I was noticing at least 20 of them. But here's the thing: there was no way to tell if they were after-effects from the chemo or not. I ended up blaming everything on the anastrozole… every ache and pain, etc. because it was convenient, I guess. It's been two-and-a-half years now since initiating it, and I'm not noticing all those things anymore (except for the changes to my skin). Were they due to chemo? Did my body adjust to the anastrozole? There's no way to tell, but I have another four-and-a-half years to go!

Jump to this post


Replies to "@katrina123 Hi, Katrina. If you go to the Mayo Clinic website, you will note there are..."

Eliza,
Do you remember when your side effects began? Also do you remember approximately when some of the side effects started to go away? One of the side effects I am experiencing right away is my being so hot. I never experienced this even when I went through menopause many years ago.
Thanks
Katrina123

  Request Appointment